# SDR SWAA2022041890029

- Difficulty date: March 31, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE LIGHT IS OUT / [01] RELAMPED FWD ENTRY SLIDE LIGHT AND OPS CHECKED PER AMM 33-51-04-960-801 CHECKED GOOD;[02] VERIFIED CORRECTIVE ACTION 1.
